# SDR DALA1310020643

- Difficulty date: April 3, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 81,645 hours, 35,968 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Deck Plate
- Part number: 146N53183
- Condition: Corroded
- Location: Bs1680 - 1720
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SUBFLOOR PANEL CORRODED ALONG AFT EDGES, LT EDGES, AND RT EDGES UNDER THE AFT GALLEY UPPER SURFACE FS180 TO FS1720, RT BL 48 TO RT BL 48.  CLEANED CORROSSION IAW SRM 53-60-51 FROM RBL 15 TO RBL 53.  FOUND TO BE WITHIN LIMITS IAW SRM 53-60-51. TREATED AND PAINTED IAW SRM 53-60-51. REMAINDER OF DECK PLATE RBL 15 TO LBL 48 REPLACED ON ERA 513663-14 REV ORIG REF NRC 204.  DECK PLATE IS MADE FROM 2024-T3 .071 A REPAIR DOUBLER WILL BE INSTALLED AT RBL 15 TO SPLICE THE OLD DECK PLATE AND NEW DECK PLATE.
